# SDR 9722511146

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AS POWER WAS APPLIED, THE NR 1 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AT APPROXIMATELY 30 KTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PLACED THE REVERSER ON MEL 78-1A.
